# SDR SWAA2025121043590

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 14,983 hours, 6,995 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED A TAILPIPE FIRE ON THE NR 1 ENGINE AFTER SHUTDOWN.  NO INDICATIONS IN THE FLIGHT DECK OR CABIN.  PERFORMED TAILPIPE FIRE INSPECTION IAW EA M-23-172-03308-ETOPS.
